MENU

You are here

Publications

Export 242 results:
Filters: First Letter Of Title is S  [Clear All Filters]
Journal Article
Torlo D, Ballarin F, Rozza G. Stabilized weighted reduced basis methods for parametrized advection dominated problems with random inputs. SIAM-ASA Journal on Uncertainty Quantification [Internet]. 2018 ;6:1475-1502. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85058246502&doi=10.1137%2f17M1163517&partnerID=40&md5=6c54e2f0eb727cb85060e988486b8ac8
Ali S, Ballarin F, Rozza G. Stabilized reduced basis methods for parametrized steady Stokes and Navier–Stokes equations. Computers and Mathematics with Applications [Internet]. 2020 ;80:2399-2416. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85083340115&doi=10.1016%2fj.camwa.2020.03.019&partnerID=40&md5=7ace96eee080701acb04d8155008dd7d
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized advection-diffusion PDEs. Computer Methods in Applied Mechanics and Engineering. 2014 ;274:1–18.
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Bianchini S, Colombo RM. On the Stability of the Standard Riemann Semigroup. P. Am. Math. Soc., 2002, 130, 1961 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1528
Coclite GM, Holden H. Stability of solutions of quasilinear parabolic equations. J. Math. Anal. Appl. 308 (2005) 221-239 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2892
Boscain U, Balde M. Stability of planar switched systems: the nondiagonalizable case. Commun. Pure Appl. Anal. 7 (2008) 1-21 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1857
Boscain U. Stability of planar switched systems: the linear single input case. SIAM J. Control Optim. 41 (2002), no. 1, 89-112 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1529
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Marson A, Donadello C. Stability of front tracking solutions to the initial and boundary value problem for systems of conservation laws. NoDEA Nonlinear Differential Equations Appl. 14 (2007) 569-592 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1769
Bonacini M. Stability of equilibrium configurations for elastic films in two and three dimensions. Advances in Calculus of Variations [Internet]. 2014 ;8(2):117-153. Available from: https://www.degruyter.com/view/j/acv.2015.8.issue-2/acv-2013-0018/acv-2013-0018.xml
Cangiani A, Chapman J, Georgoulis EH, Jensen M. On the stability of continuous-discontinuous Galerkin methods for advection-diffusion-reaction problems. J. Sci. Comput. [Internet]. 2013 ;57:313–330. Available from: https://doi.org/10.1007/s10915-013-9707-y
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Jenssen HK, Sinestrari C. On the spreading of characteristics for non-convex conservation laws. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 909-925 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3265
Caruso N, Cvetković A, Lucantonio A, Noselli G, DeSimone A. Spontaneous morphing of equibiaxially pre-stretched elastic bilayers: The role of sample geometry. International Journal of Mechanical Sciences [Internet]. 2018 ;149:481-486. Available from: https://www.sciencedirect.com/science/article/pii/S0020740317311761
Giomi L, DeSimone A. Spontaneous division and motility in active nematic droplets. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34902
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
Bassi J, Dabrowski L. Spectral triples on the Jiang-Su algebra. Journal of Mathematical Physics [Internet]. 2018 ;59:053507. Available from: https://doi.org/10.1063/1.5026311
Becker S, Michelangeli A, Ottolini A. Spectral Properties of the 2+1 Fermionic Trimer with Contact Interactions. [Internet]. 2017 . Available from: http://preprints.sissa.it/handle/1963/35303
Dabrowski L, Landi G, Paschke M, Sitarz A. The spectral geometry of the equatorial Podles sphere. C. R. Math. 340 (2005) 819-822 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2275
D'Andrea F. Spectral geometry of k-Minkowski space. J. Math. Phys. 47 (2006) 062105 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2131
Hess MW, Rozza G. A spectral element reduced basis method in parametric CFD. Lecture Notes in Computational Science and Engineering [Internet]. 2019 ;126:693-701. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060005503&doi=10.1007%2f978-3-319-96415-7_64&partnerID=40&md5=d1a900db8ddb92cd818d797ec212a4c6

Pages

Sign in